# SDR CALA2016082200553

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 20,671 hours, 6,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB CRACKED RBL 40.00 TO 45.64 BETWEEN WL 192.0 AND WL 200.6, LOWER INBD CORNER OF CENTER POCKET. PERFORMED ALTERNATIVE 2 REPAIR OF SRM 57-10-10 REPAIR 3.  INSPECTION REQUIREMENTS TO PERFORM HFEC INSP 56,000 FT/CY AFTER REPAIR INSTALLATION AND INTERVAL OF 36,000 FT/CY IAW PART 6.B, TABLE 204 OF SRM 57-10-10, REPAIR 3.
